You are here

Győry Ákos

Győry Ákos

Győry Ákos
Name: Győry Ákos
Other profiles: MTMT

Publication list

Uploaded publications:
5
Publications in DEA:
5
OA:
1
Date range:
2000-2019
2019
  1. Győry, Á., Herendiné Kónya, E.: Proving skills in geometry of secondary grammar school leavers specialized in mathematics.
    Ann. Math. Inform. 50 217-236, 2019.
    Journal metrics:
    Q4 Computer Science (miscellaneous)
    Q4 Mathematics (miscellaneous)
2018
2016
2004
  1. Szilasi, J., Győry, Á.: A generalization of Weyl's theorem on projectively related affine connections.
    Rep. Math. Phys. 53 (2), 261-273, 2004.
    Journal metrics:
    Q3 Mathematical Physics
    Q3 Statistical and Nonlinear Physics
2000
  1. Győry, Á.: On the prolongation of vertical connections.
    Acta Math. Acad. Paedag. Nyíregyh. 16 73-77, 2000.
    Journal metrics:
    Q4 Education
    Q4 Mathematics (miscellaneous)
updated: 2024-07-14, 01:45

SCImago quartiles of
scientific journal articles

Number of scientific articles: 4
Q3 1 (25%)
Q4 2 (50%)
N/A 1 (25%)
-
OK

SCImago subject areas and categories

Mathematics (3)
Mathematics (miscellaneous) (2)
Mathematical Physics (1)
Computer Science (1)
Computer Science (miscellaneous) (1)
Physics and Astronomy (1)
Statistical and Nonlinear Physics (1)
Social Sciences (1)
Education (1)

Genre chart

Year chart

Language chart

Other co-authors